# SDR NACA2024020800003

- Difficulty date: February 8, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,218 hours, 15,340 cycles
- Engine: Ge CF680C2B6
- Engine time: 7,605 hours, 2,033 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242230Z539
- Part serial: 0753
- Condition: Torn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBOARD SIDE TOP NEAR PYLON,  SHEET METAL APPEARS TO BE TEARING OFF. BROKEN RIVETS, RIPPED METAL. REMOVED AND REPLACED LEFT ENG INBD CORE COWL AS PER AMM 71-11-06/201. PART UNKNOWN TO TRAX.
